logo

SCIENCE CHINA Information Sciences, Volume 63 , Issue 3 : 139108(2020) https://doi.org/10.1007/s11432-018-9614-3

Characterizing differential support of vectorial Boolean functions using the Walsh transform

More info
  • ReceivedJul 16, 2018
  • AcceptedSep 29, 2018
  • PublishedFeb 11, 2020

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant Nos. 61672355, 61672166, U19A2066), National Key Research Development Plan(Grant No. 2019YFB2101703), Shanghai Excellent Academic Leader (Grant No. 16XD1400200), and Shanghai Innovation Plan of Science Technology (Grant No. 16JC1402700).


References

[1] Biham E, Shamir A. Differential cryptanalysis of DES-like cryptosystems. J Cryptology, 1991, 4: 3-72 CrossRef Google Scholar

[2] Longjiang Qu , Yin Tan , Chik How Tan . Constructing Differentially 4-Uniform Permutations Over ${F}_{2^{2k}}$ via the Switching Method. IEEE Trans Inform Theor, 2013, 59: 4675-4686 CrossRef Google Scholar

[3] Tang D, Carlet C, Tang X. Differentially 4-uniform bijections by permuting the inverse function. Des Codes Cryptogr, 2015, 77: 117-141 CrossRef Google Scholar

[4] Tu Z, Zeng X, Zhang Z. More permutation polynomials with differential uniformity six. Sci China Inf Sci, 2018, 61: 038104 CrossRef Google Scholar

[5] Zha Z B, Hu L, Sun S W. Further results on differentially 4-uniform permutations over $\mathbb{F}_{2^{2m}~}~$. Sci China Math, 2015, 58: 1577-1588 CrossRef ADS arXiv Google Scholar

[6] Matsui L. Linear cryptanalysis method for DES cipher. In: Advances in Cryptology--EUROCRYPT' 93. Berlin: Springer, 1994. 386--397. Google Scholar

[7] Chabaud F, Vaudenay S. Links between differential and linear cryptanalysis. In: Proceedings of EUROCRYPT'94, 1995. 950: 356--365. Google Scholar

[8] Carlet C. Characterizations of the Differential Uniformity of Vectorial Functions by the Walsh Transform. IEEE Trans Inform Theor, 2018, 64: 6443-6453 CrossRef Google Scholar

[9] Blondeau C, Canteaut A, Charpin P. Differential properties of power functions. In: Proceedings of the 2010 IEEE International Symposium on Information Theory, Austin, 2010. 10: 2478--2482. Google Scholar

Copyright 2020 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备17057255号       京公网安备11010102003388号